EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 3.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-44-3511 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Rupture (2208)
| Date of Event |
06/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: a864076, 02-012-60-1425 - tru stem ext 14mm x 25mm; a964001, 02-020-11-0235 - truliant ps cem fem ps cem left sz 3.5; a792813, 02-022-45-3525 - truliant tib fit tray cem sz 3.5f / 2.5t; a983887, 02-029-90-4300 - sterile packed short headed pin; a567203, 200-07-35 - advanced patella 35mm 3 peg implant; a504267, 204-70-00 - tibial stem ext.Screw; s381600, 521-78-23 - threaded pin size 2.3 collared 2pk; s532757, 521-78-23 - threaded pin size 2.3 collared 2pk; s526331, 521-78-32 - threaded pin size 3.0 collarless 2pk; s528303, 521-78-36 - threaded pin size 5.1 collarless 2pk; 12000323022, a10012 - gps implant kit v2.
Event or Problem Description
It was reported that approximately 2 months after a left total knee replacement procedure, the patient underwent a revision procedure to address a quad rupture and also an incidental poly exchange.There was no reported breakage of a device or surgical delay/prolongation.No further issues or complications were reported.The patient was last known to be in stable condition following the event.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b2, d8, h6.Mdr section codes updated/corrected: b, c, d, g.The reason for the tendon damage reported cannot be conclusively determined but may be related to patient-related conditions, surgical technique, and/or component design.However, this cannot be confirmed because the devices were not available for evaluation, and relevant patient information, images, or radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.